Jump to content

My b/f's memory and not feeling like he is even here! please help again


Recommended Posts

Is this normal in withdrawal?

 

My boyfriend just sent me the below emails.........

 

 

No i mean seriously bab, something just isn't right, I wake up feeling like this every morning, but today is really severe, I'm tempted to ring the hospital but I know I shouldn't, but I'm so scared that something is really wrong.

it's not just memory, it's feeling like I'm not even here.

 

please baby, you don't understand how scared I am

 

Can someone please help us here, I know it is the w/d but he thinks something is really wrong, i am not taking him to hospital as it will make things worse, but what can I say to make him feel better?

 

 

 

Link to comment
Share on other sites

This is very normal for withdrawal, however if he becomes frightened and truly feels that there is something wrong, maybe going to the hospital or the doctor will alleviate some of his anxiety.

 

 

Link to comment
Share on other sites

Hi chig,

 

Sorry to hear things are getting worse.. Easy sitting this side of the world and try give advice, if you thing hospital is the next step don't take any chances.

 

In my opinion and between me and you it is the Klonopin: See these withdrawal symptoms and tick the ones he's has/is experiancing... These are bound to happen at some stage, just the degree that will change from person to person:

 

Klonopin Side Effects/Withdrawal Symptoms ( and he is on other meds...)

 

• Abnormal thinking, including disorientation, delusions (holding false beliefs that cannot be changed by facts)

• loss of sense of reality; agitation; behavior changes, including aggressive behavior, bizarre behavior, decreased inhibition, or outbursts of anger

• convulsions (seizures); hallucinations (seeing, hearing, or feeling things that are not there)

• hypotension (low blood pressure)

• muscle weakness;

• skin rash or itching; sore throat, fever, and chills

• trouble in sleeping

• ulcers or sores in mouth or throat (continuing); uncontrolled movements of body, including the eyes; unusual bleeding or bruising; unusual excitement, nervousness, or irritability

• unusual tiredness or weakness (severe); yellow eyes or skin

KlonopinSide effects due to rapid decrease or abrupt withdrawal from may include:

• depressed feeling, hallucinations,

• restlessness, sleeping difficulties,

• behavior disorders, convulsions,

• tremorsAbdominal and muscle cramps,

More common side effects in panic disorder may include:

• Allergic reaction, constipation, coordination problems,

• depression, dizziness, fatigue,

• inflamed sinuses or nasal passages,

• flu, memory problems,

• menstrual problems, nervousness,

• reduced thinking ability,

• respiratory infection,

• sleepiness, speech problems

Less common or rare side effects in panic disorder may include:

• Abdominal pain/discomfort, abnormal hunger,

• acne, aggressive reaction,

• anxiety, apathy, asthma attack,

• bleeding from the skin, blood clots,

• bronchitis, burning sensation, changes in appetite, changes in sex drive, confusio

• n, coughing, difficulty breathing,

• dizziness when standing, ear problems.

 

Maybe this will make things more 'real' if I can call it that... Still, if you think it's time get him to the hospital.

 

Let me know how things go, good luck.

 

Monty

 

Link to comment
Share on other sites

Cheers Monty, yes he has mention quite a few things on there

 

I am not taking him to hospital, I am refusing to, there is nothing they can do and it won't reassure him because I have taken him lots of times before.

 

 

x Chig

Link to comment
Share on other sites

I Chiggylit...I am so sorry your b/f is suffering like this...I can tell you I have totally experienced what he is describing and it DOES end...I am presently going through a really rough go and seems as though it never ends.  But it DOES.  It really truly does.  But some of the bad waves CAN last a long time unfortunately (or at least feel like they do).  When I made my initial .25mgs cut from Clonazepam last September, i was so terrified by the things I felt and experienced, that I didn't attempt to try any more reductions for 5 months.  So there's no denying the immediate future will be rough for him, but I DID get good days and even great days.  Yesterday I was convinced I was going to be a mess forever, but now I'm awake and facing a new day and so far it's not too bad!  Just remind him this is a very unpleasant roller coaster ride that WILL give him breaks in time and he will truly love those breaks.  And let him know that I as well as others I've heard from have felt exactly what he is feeling today.  It all passes and new s/x come and go.  I have to constantly remind myself that my brain/body is healing...but it just doesn't FEEL as simple as that when you're in the darkest moments. 

 

You have been wonderful - all you can do is reassure.  I'll ask my husband to pm you later with how he's dealt w/ things w/ me...that way you can hear it from "your side".  He works all day, but I'll be sure to ask him when he gets home later.  It may help you out a bit. 

 

Hugs to you both...lots of love,

Schatje

Link to comment
Share on other sites

Awww thank you, I will email him your response.

 

Would love to hear from someone who is feeling as i am.

 

Chig  :smitten:xx

Link to comment
Share on other sites

Do anyone else feel like this?

 

My b/f is absolutely petrified right now....

 

Unreal, completely lost himself, doesn't know what he is doing (although he is functioning) and really really scared.

 

Is this called derealisation? He has had it all day  :'(

 

Link to comment
Share on other sites

I've had it 24/7 for over 6 months so yes.  Your brain kind of goes into "shock" is what the theory is...your brain can't handle the trauma it is experiencing so it says "OK, I'm going to take a back seat for a while until it's safe to come back out again."  It is like the protective mechanism that animals have--they "freeze" when they are in danger.  It is your brain's defense mechanism against too much.  I highly recommend Shaun O'Connor's e-book and MP3 downloads--I think it is www.dpmanual.com,  takes the mystery out of it and though it is terrifying, if you can hang on to why it is happening and that it happens in situations other than benzo w/d too, it helps!
Link to comment
Share on other sites

Do anyone else feel like this?

 

My b/f is absolutely petrified right now....

 

Unreal, completely lost himself, doesn't know what he is doing (although he is functioning) and really really scared.

 

Is this called derealisation? He has had it all day  :'(

 

 

Hey hun,

 

Sounds like classic depersonalization...you lose yourself or feel unreal, or both. I KNOW the feeling unreal leaves. I no longer feel that way. The last time it showed its head was about 8 mos ago when I was 7 mos off, and it had left 2 mos prior to that. The best advice I was ever given was "just be in it till it leaves"...I guess being afraid of it can make it worse.

 

love

cupcake

Link to comment
Share on other sites

Chiggylit, I am so sorry you're bf is going through this hell.

 

But it sounds if you're going through hell too. I think you're refusing to take him to the hospital is a good thing. Otherwise you reinforce his anxiety. The more you can support him without rescuing him, the better for both of you. In an ideal world, he would broaden his support system. Keeping myself of sound mind throughout my withdrawal was practically a full time job. I didn't want to wear my husband out in the process.

Link to comment
Share on other sites

  • 2 weeks later...

This is an awful state to be in and I am in it most of the time

Have no idea of what I am doing or why.

Only time it eases is when I rest the brain

Link to comment
Share on other sites

×
×
  • Create New...